# SDR CA960320021

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 02532310103
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN)ENGINE STARTED AND FLAMED OUT DURING TAXI. MAINTENANCE REPLACED THE FUEL CONTROL UNIT AND THE FUEL PUMP. ENGINE STARTED AND FOUND TO BE SERVICEABLE.
